English   江苏大学官网
首页   学院概况   党建工作   师资队伍   学科建设   学生培养   科学研究   学生工作   对外交流   制度建设
教师简历

此页面上的内容需要较新版本的 Adobe Flash Player。

获取 Adobe Flash Player

 
  师资队伍
外聘专家 >
博导风采 >
硕导风采 >
教授风采 >
教师风采 >
各类人才 >
招聘计划 >
 
 
 
教师简历 当前位置: 首页 > 师资队伍 > 大学数学教学部 > 正文
 
卫敬东

姓  名 卫敬东
职务职称: 讲师
研究方向: 微分方程
研究生招生专业: 应用数学、控制科学与工程
联系电话: (+86)18796001420
E-mail weijingdong@ujs.edu.cn
通信地址 江苏省镇江市江苏大学数学科学学院(212013)
 
● 2006/09-2010/07,阜阳师范大学--信息与计算科学专业,学士
● 2010/09-2013/07,江苏大学--应用数学专业,硕士
● 2013/09-2017/07,江苏大学--系统工程专业,博士
● 2017/07-2019/10,江苏大学--管理科学与工程专业,博士后
● 2015/11-2015/12,德克萨斯大学,访问学者
● 2019/11-至今,江苏大学数学科学学院,讲师

● 国家自然科学基金青年基金项目,12001241,典型非线性数理方程的孤立子碰撞演化和相关控制研究,2021/01-2023/12,24万元,在研,主持
● 江苏省自然科学基金青年基金项目,BK20200885,非局部扩散型时滞传染病系统的动力学行为研究,2020/07-2023/06,20万元,在研,主持
● 中国博士后科学基金面上项目,2018M642173,几类时滞非局部扩散型流行病模型的行波解研究,2018/09-2019/10,5万元,已结题,主持
● 江苏省博士研究生创新工程项目,KYLX_1052,一类不可积方程中两个孤立子非弹性碰撞研究,2014/05-2016/04,0.5万元,已结题,主持

● 高等数学(本科生)
● 线性代数(本科生)
● 索伯列夫空间(研究生)

● 美国数学评论的评论员
● 江苏省工业与应用数学学会会员
● 非线性科学国际杂志管理编辑

● J.-D. Wei, L.-X. Tian, Z.-L. Zhen, W.-W. Gao, Inelastic collision of two solitons for generalized BBM equation with cubic nonlinearity, Electron. J. Differ. Eq. (2015) 2015: 1-30.
● J.-D. Wei, L.-X. Tian, J.-B. Zhou, Z.-L. Zhen, J. Xu, Existence and asymptotic behavior of traveling wave fronts for a food-limited population model with spatio-temporal delay, Jpn. J. Ind. Appl. Math. (2017) 34: 305-320.
● J.-D. Wei, L.-X. Tian, J.-B. Zhou, Z.-L. Zhen, Existence, uniqueness and asymptotic behavior of traveling wave fronts for a generalized Fisher equation with nonlocal delay, Chaos Soliton. Fract. (2017) 103: 536-543.
● J.-D. Wei, Z.-L. Zhen, W.-X. Chen, L.-X. Tian, Nonexistence of pure multi-solitons for the quartic gBBM equation, Commun. Nonlinear Sci. (2018) 55: 1-15.
● J.-D. Wei, J.-B. Zhou, L.-X. Tian, Existence and asymptotic behavior of traveling wave solution for Korteweg-de Vries-Burgers equation with distributed delay, J. Appl. Anal. Comput. (2019) 9: 840-852.
● J.-D. Wei, J.-B. Zhou, Z.-L. Zhen, L.-X. Tian, Super-critical and critical traveling waves in a two-component lattice dynamical model with discrete delay, Appl. Math. Comput. (2019) 363: 124621.
● J.-D. Wei, J.-B. Zhou, Z.-L. Zhen, L.-X. Tian, Super-critical and critical traveling waves in a three-component delayed disease system with mixed diffusion, J. Comput. Appl. Math. (2020) 367: 112451.
● J.-D. Wei, Asymptotic boundary and non-existence of traveling waves in a discrete diffusive epidemic model, J. Differ. Equ. Appl. (2020) 26(2): 163-170.
● J.-D. Wei, J.-B. Zhou, W.-X. Chen, Z.-L. Zhen, L.-T. Tian, Traveling waves in a nonlocal dispersal epidemic model with spatio-temporal delay, Commun. Pur. Appl. Anal. (2020) 19(5): 2853-2886.
● J.-D. Wei, Z.-L. Zhen, J.-B. Zhou, L.-X. Tian, Traveling waves for a discrete diffusion epidemic model with delay, Taiwan. J. Math. (2021) DOI: 10.11650/tjm/201209.
● J.-D. Wei, J.-B. Zhou, Z.-L. Zhen, L.-X. Tian, Time periodic traveling waves in a three-component non-autonomous and reaction-diffusion epidemic model, Int. J. Math. (2021) 32(01): 2150003.
● Z.-L. Zhen, J.-D. Wei, J.-B. Zhou, L.-X. Tian, Wave propagation in a nonlocal diffusion epidemic model with nonlocal delayed effects, Appl. Math. Comput. (2018) 339: 15-37.
● Z.-L. Zhen, J.-D. Wei, L.-X. Tian, J.-B. Zhou, W.-X. Chen, Wave propagation in a diffusive SIR epidemic model with spatiotemporal delay, Math. Method. Appl. Sci. (2018) 41: 7074-7098.
● J.-B. Zhou, L.-Y. Song, J.-D. Wei, Mixed types of waves in a discrete diffusive epidemic model with nonlinear incidence and time delay, J. Differ. Equations (2020) 268: 4491-4524.
● J.-B. Zhou, L.-Y. Song, J.-D. Wei, H.-M. Xu, Critical traveling waves in a diffusive disease model, J. Math. Anal. Appl. (2019) 476: 522-538.
● J.-B. Zhou, J. Xu, J.-D. Wei, H.-M. Xu, Existence and non-existence of traveling wave solutions for a nonlocal dispersal SIR epidemic model with nonlinear incidence rate, Nonlinear Anal. -Real (2018) 41: 204-231.
● J.-B. Zhou, J. Xu, J.-D. Wei, X.-Q. Yang, Solitary wave solution to a singularly perturbed generalized Gardner equation with nonlinear terms of any order, Pramana-J. Phys. (2017) 88: 69.

 
江苏大学数学科学学院 © 2010-2019 地址:江苏省镇江市学府路301号76信箱 邮编:212013 电话:0511-88780161